# SDR ASOA04452

- Difficulty date: June 25, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Part number: M8372395R1005N
- Condition: Loose
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB-OUT, JUST PRIOR TO LEVELING OFF AT 23,000 FT, GOT A TRIPLE CHIME MASTER WARNING FOR RT ENG LOW OIL PRESS WHICH IMMEDIATELY VANISHED BUT REPEATED A FEW MIN LATER.  OIL PRESS STARTED TO FLUCTUATE BETWEEN 25 & 39 PSI, RT ENG LOW OIL PRESS MESSAGE INTERMITTENT YET FREQUENT.  ENG SECURED.  EMERGENCY DECLARED & DIVERT.  SINGLE ENG LANDING PERFORMED WITHOUT INCIDENT.  MX R & R RT ENG.  UPON REMOVAL MX FOUND LOWER ENG COWL OIL SOAKED. SERVICED ENG WITH 5 QTS OF OIL.  MX ALSO FOUND CONNECTOR ON OIL PRESS TRANSMITTER LOOSE.  ENG RAN ON DELTA'S TEST CELL WITH NO LEAKS OR OIL CONSUMPTION.  UPON ENG TEAR DOWN MX FOUND SEVERAL AGB CARBON SEALS LEAKING & REPLACED.  OPS CHECKS GOOD.  ENG RETURNED TO SERVICE.  (M)
